# SDR UIEA2020030900409

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLW - CORROSION ON KEEL WEB AT STA 1002 LBL 5. (  BLENDED CORROSION IAW B767 SRM 53-50-12-1A, REPAIRED IAW ENGINEERING DOCUMENT 47396REA04 DUE TO BLEND BEING OUT OF LIMITS.   )
